# SDR SWAA2022051122352

- Difficulty date: December 9, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) FUSELAGE SKIN REPAIR AT BS 1006- 1016; S-10L TO S-13L REQUIRES REPLACEMENT DUE TO FASTENER SPACING. (REF ESR#19-05905) / REPAIRED FUSELAGE SKIN BS 1006-1016 BETWEEN STR10L-13L PER ER 19-06195 REV IR EA 1-753-36216 REV IR
